Journal of College of Education

Published by Al-Mustansyriah University

ISSN: 18120380

Language: Arabic and English

Issues About Editorial Board Contact Info Author Guide Submit Article

Volume , Issue 6


الفهرست+الواجهة+هيأة التحرير

Journal of College of Education, 2010, Volume , Issue 6, pages 1-10
 
 

SEMIUNBOUNDED MAPIN BORNOLOGICAL SPACE AND PRODUCT SPACE

Journal of College of Education, 2010, Volume , Issue 6, pages 23-30
 

Range equality of two operators on Hilbert space

Journal of College of Education, 2010, Volume , Issue 6, pages 31-42
 
 
 
 

Homotopy Lifting Property With Respect to Cantor Set

Journal of College of Education, 2010, Volume , Issue 6, pages 105-116
 

Basic Steps to Get Data QualitY for Data Mining

Journal of College of Education, 2010, Volume , Issue 6, pages 117-128
 
 

Invcrsc B10ch CoFeCtiOn ln Low Velocity

Journal of College of Education, 2010, Volume , Issue 6, pages 143-150
 

Health Impact Assessment of Noise Pollution in Baghdad city

Journal of College of Education, 2010, Volume , Issue 6, pages 151-165
 
 
 
 

Photodegradation of poly(vinyl chloride‐ co‐vinyl acetate)

Journal of College of Education, 2010, Volume , Issue 6, pages 244-261
 
 
 

FILTER BASES AND ω‐PERFECT FUNCTIONS

Journal of College of Education, 2010, Volume , Issue 6, pages 282-296
 

GENERALIZED WEYL'S THEOREPIFOR SPECIAL CLASSES OF OPERATORS

Journal of College of Education, 2010, Volume , Issue 6, pages 297-331
 

Approximate Solutions of Linear Differential Equations ( Chebyshev and legendre )

Journal of College of Education, 2010, Volume , Issue 6, pages 314-331